Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Rapid heart beats, feeling of passing out, grainy feeling and tingling in throat, discomfort after smoking weed. Cause?

Hey, my name is Desron and i am 20 years old. I been trying to figure something out for a while now. Whenever i smoke weed i get some really strange symptoms. First really bad experience was about 5 years ago. About 5 minutes after smoking weed i was hit by a feeling in my chest which caused my heart to race really fast, i got really scared because my heart never raced like that in my entire life. I seriously thought i was gonna die or something. Second experience was a few months ago, i was chilling at a friend s house, he had a joint rolled up and i decided to take a few hits. Since it has been about 5 years since i last got the weird experience i thought i would be okay. a couple minutes after i noticed my throat was feeling sort of grainy and tingling . This feeling spread to my chest which made my heart beat a bit faster. I asked for some water and tried to calm down. Not long after i started feeling that tingly feeling running all through my veins all over my body it was really uncomfortable since it was a new feeling. My friend kept telling me it s all in my head but up to this day i wonder if there is something wrong with me.... Can anyone help me with this concern?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hello...not every body have same response to same drug that is why your friend was not able to understand your problem
To start with cannabis cause tachycardia....means increase in heart rate
Secondly it cause dryness of mouth and make people feel thirst and an experience of chocking in some.
Third cannabis smoking precipitate panic attack in some patient ...and you may be one of that.
So you need not to worry so much ...all you have to do is.....remain away from marijuana ....don't try it repeatedly.....observe yourself on longterm ,,,,and if you do not reexperience these symptoms than no intervention is needed. If these symptoms develops even without use of cannabis now ,,,you may need medical treatment by a psychiatrist
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor